MAUDE Adverse Event Report: STRYKER CORPORATION TARGET XL; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

STRYKER CORPORATION TARGET XL; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M0036129300
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Stryker neuro coil deployed in catheter.

Brand Name
TARGET XL
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key18516959
Report Number18516959
Device Sequence Number17837561
Product Code KRD
UDI-Device Identifier04546540711618
UDI-Public(01)04546540711618
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/29/2023
Report Date (Section F) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0036129300
Device Catalogue Number612930
Device Lot Number23947861
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight70 KG
Date Report Sent to FDA12/29/2023